Change search
ReferencesLink to record
Permanent link

Direct link
Eustachy Zylinski (1889-1954)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2009 (Polish)In: Antiquitates Mathematicae, ISSN 1898-5203, Vol. 3, 171-211 p.Article in journal (Other academic) Published
Place, publisher, year, edition, pages
2009. Vol. 3, 171-211 p.
Research subject
URN: urn:nbn:se:ltu:diva-7505Local ID: 5e650790-e8a9-11de-bae5-000ea68e967bOAI: diva2:980395
Godkänd; 2009; 20091214 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(3911 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 3911 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link